# SDR AALA202311061302

- Difficulty date: September 1, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE IN AFT GALLEY AREA LOCATED BETWEEN FR 69 AND FR 70, AND AT STR 23R. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
